Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bbtone

anyone's body adjust to accutane?

Recommended Posts

157, 5'9, on 40mg daily and it's been one month so far. At first i had gotten headaches and general lethargy. Nose bleeds and dry lips but now they all seem to have faded except for minor back aches. My lips don't need moisturizing and haven't had a nosebleed in a while.

I'm wondering if my body actually adjusted to accutane. The things that have changed is that I've began to use the cerave moisturizer and i've had some bouts of diarrhea.

Share this post


Link to post
Share on other sites

I also experienced warm fuzzies about a month in on 40mg. Lips were only minimally dry, eyes were fine, and skin wasn't as dry either. After the dose increase though, all of that came back and has stayed. Anyhoo, yes, I do think it's possible that the body adjusts somewhat, perhaps even at certain doses, but once it hits a certain mark then it no longer adjusts...it just copes. That's my theory anyhow.

Share this post


Link to post
Share on other sites
157, 5'9, on 40mg daily and it's been one month so far. At first i had gotten headaches and general lethargy. Nose bleeds and dry lips but now they all seem to have faded except for minor back aches. My lips don't need moisturizing and haven't had a nosebleed in a while.

I'm wondering if my body actually adjusted to accutane. The things that have changed is that I've began to use the cerave moisturizer and i've had some bouts of diarrhea.

I had to stop taking accutane on my second course because of headaches. If you are getting headaches consistently, everyday or every second day, they last long, and they dont go away with tylenol, you should stop taking it. Pseudotumor cerebri, which is increased pressure in the head can be caused by avoiding headaches while on accutane.

Share this post


Link to post
Share on other sites

Your body certainly adjusts to accutane. Being on about my 4th course of tane, I can tell you the side effects are much different. The first time I went on accutane I was on 20mg. My skin was actually peeling/flaking off and I had nosebleeds etc. Now I'm on 60mg during this 4th course and my skin still has moisture, so much that I'm still able to use some topicals like clindamycin. So yes, side effects definitely diminish and your body definitely learns to adjust.

Share this post


Link to post
Share on other sites

Yeah it adjusts. For the first few days I felt all weird and dopey and then I could no longer feel any difference.

Share this post


Link to post
Share on other sites
157, 5'9, on 40mg daily and it's been one month so far. At first i had gotten headaches and general lethargy. Nose bleeds and dry lips but now they all seem to have faded except for minor back aches. My lips don't need moisturizing and haven't had a nosebleed in a while.

I'm wondering if my body actually adjusted to accutane. The things that have changed is that I've began to use the cerave moisturizer and i've had some bouts of diarrhea.

I had to stop taking accutane on my second course because of headaches. If you are getting headaches consistently, everyday or every second day, they last long, and they dont go away with tylenol, you should stop taking it. Pseudotumor cerebri, which is increased pressure in the head can be caused by avoiding headaches while on accutane.

I'm no longer getting headaches, but they were pretty mild to begin with. It seems that my lips are still chapped but not to the severity that i had began with, i can go through the day without aquaphor but it is uncomfortable. It's odd because I read several peoples log and it seems they're going through hell, day in and out.

Share this post


Link to post
Share on other sites

so if it effects that way then wouldnt it adjust to the oil production and hence the affec of accutane will also decrease with this adjustment. Surely this adjustment cant always be a good thing then it mean the drug isnt working as well?

Share this post


Link to post
Share on other sites
Guest missyjean130
so if it effects that way then wouldnt it adjust to the oil production and hence the affec of accutane will also decrease with this adjustment. Surely this adjustment cant always be a good thing then it mean the drug isnt working as well?

Bumping.Cos' this lad has a good question ^

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×